Translator Disclaimer
December 2011 Euler-Rabinowitsch polynomials and class number problems revisited
Richard A. Mollin, Anitha Srinivasan
Funct. Approx. Comment. Math. 45(2): 271-288 (December 2011). DOI: 10.7169/facm/1323705818

Abstract

We prove a conjecture posed in [11] and continue the process of determining Euler-Rabinowitsch polynomials that produce consecutive primes in a given range of inputs, and the relationship with class numbers of the underlying quadratic field.

Citation

Download Citation

Richard A. Mollin. Anitha Srinivasan. "Euler-Rabinowitsch polynomials and class number problems revisited." Funct. Approx. Comment. Math. 45 (2) 271 - 288, December 2011. https://doi.org/10.7169/facm/1323705818

Information

Published: December 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1296.11138
MathSciNet: MR2895159
Digital Object Identifier: 10.7169/facm/1323705818

Subjects:
Primary: 11R11
Secondary: 11C08, 11D09, 11R29, 11Y65

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.45 • No. 2 • December 2011
Back to Top